# SDR DXTA200601321

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,609 hours, 7,796 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0925
- Condition: Leaking
- Location: Brake Hyd Sys
- Part time: 357 hours, 296 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE BRAKE LOSE PRESSURE DURING APPLICATION WHERE YOU EITHER HAVE TO RELEASE BRAKES AND RE-APPLY OR USE CONSIDERABLE PRESSURE TO STOP.  RIGHT SIDE BRAKES LOSING PRESSURE COMPLETELY DURING APPLICATION AT TAXI SPEEDS.  TROUBLESHOT SYSTEM DOWN TO CO-PILOTS LT MASTER CYLINDER AND SYSTEM CHECKS GOOD.  PERFORMED BLEED CHECK AND OPS CHECKS IAW CESSNA 560 MM CH 32-42-00 SYSTEM CHECKED GOOD.
